# SDR SWIA202163465

- Difficulty date: November 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HARDWARE FOUND ON A/C LEFT WING TOP SURFACE COMMON TO AILERON MIDDLE HINGE SUPPORT   (C CHECK RO 12-31-21)    INSTALLED NEW HARDWARE ON A/C LH TOP WING SURFACE COMMON TO AILERON MIDDLE HINGE SUPPORT REF: CRJ900 AMM. 20-21-00-910-801-A01 CALIBRATED TOOL #TUC5600 DUE CAL: 28 FEB 22
